# SDR RYNA200800004

- Difficulty date: January 11, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 276
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS A DENT AT BS 276 BETWEEN STR 19R AND 20R.  REPAIRED IAW EO C00-5-53-009-08.
